Posted by: Jolene | 2009-05-14



I suffer form a nephrotic syndrome and I' m taking 100mg of ciclohexal bd, I suffer from really bad headache' s. My dr said this might be a side effect of the drug and prescribed synapforte - it is not helping at all - just putting me on a high. Is there something else that i can try that wont put strain on my kidneys - I do understand that I might need a scribt for it, I will get that from my dr. I just need suggestions.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Jolene

Most painkillers does carry a risk in patients with impaired renal function - even Synap Forte. Although there are MANY painkillers available on the market that I could recommend, only your doctor - knowing your medical condition - can make the call which is safe in your sitiuation. Give him a call, and ask for something else!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.